Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diabetic, high BP, acid reflux, feels shaky, normal sugar, neck has sunburn. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 47 Questions
my husband is diabetic, slight high blood pressure, acid reflux. his medications are lisinipril, protonix, humalog, and lantus. he has been feeling shaky but his sugars are normal. also today the back of his neck felt like it had a sunburn but was not red. any ideas on thos 2 things?
Posted Thu, 26 Apr 2012 in Diabetes
Answered by Dr. James M. Schwartz 44 minutes later

Thanks for your query.

As you can imagine, these symptoms are not specific to any particular condition. You describe your husband as feeling shaky but with normal blood sugars, and sensitivity of the skin on the back of his neck, like a sunburn. The range of possibilities for these symptoms is very wide. He could be a medication side effect. He could be the earliest signs of shingles, which often begins as a burning sensation on the surface of the skin. The emergence of shingles often also causes constitutional symptoms, which could account for the shaky feeling.

I assume that he does not have any other symptoms suggestive of angina, such as chest pain, shortness of breath, dizziness, nausea, jaw pain, shoulder or arm pain or numbness or tingling of the extremities.

If you would like to provide additional information I would be happy to follow up with you.

Best regards,
Dr. Schwartz
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor